# SDR SWAA2022021069720

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 29,766 hours, 13,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID CABIN EMER BATT M1670 INOP ; / [01] R&R EMER LIGHT BATTERY M1670 IAW AMM 33-51-06.
